Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Variational principles in the linear dynamic theory of viscoelasticity

Author: Marshall J. Leitman
Journal: Quart. Appl. Math. 24 (1966), 37-46
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/197010
MathSciNet review: 197010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49

Additional Information

DOI: https://doi.org/10.1090/qam/197010
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society